# SDR USAA2009080492008

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 55,840 hours, 37,729 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - 2 CRACKS ON BS 178 BULKHEAD WEB AT WL 233 & WL 228, RBL 17.  REPLACED BS 178 BULKHEAD WEB AT WL 233 & WL 228, RBL 17 IAW B737 SRM 53-10-08.
